# SDR AALA20170722003

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 48,532 hours, 24,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS ON WITH POWER TO PLANE OFF.  REMOVED AND REPLACED EMERGENCY LIGHT B AT PACK FOR COCKPIT AND F/C.  EMERGENCY LIGHTS TEST NORMAL IAW AMM 33-53-00.
